Advertisement

Compressed algebras

  • R. Fröberg
  • D. Laksov
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1092)

Keywords

Local Ring Complete Intersection Polynomial Ring Betti Number Hilbert Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [At-Ma]
    Atiyah-Macdonald, Introduction to commutative algebra, Addison-Wesley, 1969.Google Scholar
  2. [Bu-Ei]
    D. Buchsbaum and D. Eisenbud, Almost-linear resolutions in the Artinian case, appendix to D. Eisenbud and S. Goto, Linear Free Resolutions and Minimal Multiplicity, Preprint, 1982.Google Scholar
  3. [Ea]
    J.A. Eagon, Examples of Cohen-Macaulay rings which are not Gorenstein, Math. Z. 109 (1969), 109–111.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [Ge-Or]
    A.V. Geramita and F. Orecchia, On the Cohen-Macaulay type of s-lines in A n+1, J. Alg. 70 (1981), 116–140.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [Ge-Or′]
    A.V. Geramita and F. Orecchia, Minimally generating ideals defining certain tangent cones, J. Alg. 78 (1982), 36–57.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [Go-Ta]
    S. Goto and S. Tachibana, A complex associated with a symmetric matrix, J. Math. Kyoto Univ. 17 (1977), 51–54.MathSciNetzbMATHGoogle Scholar
  7. [Gu-Ne]
    T.H. Gulliksen and O.G. Negård, Un complex résolvant pour certain idéaux détérminantiels, C.R. Acad. Sci. Paris Sér. A 274 (1972), 16–19.zbMATHGoogle Scholar
  8. [Ho-Ra]
    M. Hochster and L. Ratliff, Five theorems on Macaulay rings, Pac. J. Math. 44 (1973), 147–172.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [Ia]
    A. Iarrobino, Compressed Algebras: Artin Algebras having given Socle Degrees and Maximal Length, to appear in Trans. A.M.S.Google Scholar
  10. [Jo-Pr]
    T. Jozefiak and P. Pragacz, Ideals generated by Pfaffians, J. Alg. 61 (1979), 189–198.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [Kl-La]
    H. Kleppe and D. Laksov, The algebraic structure and deformation of Pfaffian schemes, J. Alg. 64 (1980), 167–189.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [Ma]
    Matsumura, Commutative algebra 2:d ed., Benjamin, 1980.Google Scholar
  13. [Na-v.O]
    Nastasescu and van Oystaeyen, Graded ring theory, North-Holland Math. Libr. vol. 28, 1982.Google Scholar
  14. [Ro]
    L. G. Roberts, A conjecture on Cohen-Macaulay type of s-lines in A n+1, J. Alg. 70 (1981), 43–48.Google Scholar
  15. [Sa]
    J. Sally, Cohen-Macaulay rings of maximal embedding dimension, J. Alg. 56 (1979), 168–183.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [Sc]
    P. Schenzel, Uber die freien Auflösungen extremaler Cohen-Macaulay-Ringe, J. Alg. 64 (1980), 93–101.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [Se]
    J.-P. Serre, Algèbre locale. Multiplicités, Springer Lect. Notes 11 (1965).Google Scholar
  18. [St]
    R. Stanley, Hilbert functions of graded algebras, Adv. Math. 28 (1978), 57–83.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [St′]
    R. Stanley, The upper bound conjecture and Cohen-Macaulay rings, Studies in Appl. Math. 54 (1975), 135–142.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [Wa]
    J.M. Wahl, Equations defining rational singularities, Ann. Sci. Ec. Norm. Sup. 4e sér. 10 (1977), 231–264.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • R. Fröberg
    • 1
  • D. Laksov
    • 1
  1. 1.University of StockholmSweden

Personalised recommendations